About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 548920, 13 pages
http://dx.doi.org/10.1155/2014/548920
Research Article

Limiting Behavior of Travelling Waves for the Modified Degasperis-Procesi Equation

Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 18 February 2014; Revised 6 May 2014; Accepted 27 May 2014; Published 9 July 2014

Academic Editor: Xing Biao Hu

Copyright © 2014 Jiuli Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiuli Yin, Liuwei Zhao, and Shanyu Ding, “Limiting Behavior of Travelling Waves for the Modified Degasperis-Procesi Equation,” Advances in Mathematical Physics, vol. 2014, Article ID 548920, 13 pages, 2014. doi:10.1155/2014/548920